# SDR IPXA2014021081832

- Difficulty date: February 2, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 29,257 hours, 20,224 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536149
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C16 INSPECTION, MAIN DECK FLOOR PANEL 242XMF HAS TWO DAMAGED HOLES.  FABRICATED NEW FLOOR PANE IAW SREO EO B757-5320-9692-H.
